MAUDE Adverse Event Report: NEODENT - JJGC S.A. EXT HEX ZYGOMATIC IMPL TI 45; ENDOSSEOUS DENTAL IMPLANT

NEODENT - JJGC S.A. EXT HEX ZYGOMATIC IMPL TI 45; ENDOSSEOUS DENTAL IMPLANT
Catalog Number 109.452
Medical Device Problem Code Failure to Osseointegrate (1863)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 05/21/2019
Type of Reportable Event Serious Injury
Event or Problem Description
The clinician reported that nearly three months after the dental implant was placed, in the upper left of the patient's mouth, failure of implant was verified.Bone graft was performed and periodontal disease was present.The device was forwarded to the manufacturer for investigation.The patient experienced bleeding at time of failure, no further complications were observed.

Brand Name
EXT HEX ZYGOMATIC IMPL TI 45
Common Device Name
ENDOSSEOUS DENTAL IMPLANT
Manufacturer (Section D)
NEODENT - JJGC S.A.
av. juscelino kubitschek de
oliveira, 3291 cic
curitiba, 81270 -200
BR  81270-200
MDR Report Key8791215
Report Number1222315-2019-00739
Device Sequence Number1937752
Product Code DZE
UDI-Device Identifier07898237567303
UDI-Public07898237567303
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Importer
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 07/03/2019
Report Date (Section F) 06/19/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/04/2021
Device Catalogue Number109.452
Device Lot Number94862
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/19/2019
Was the Report Sent to FDA? No
Distributor Facility Aware Date06/19/2019
Device Age26 MO
Event Location Outpatient Treatment Facility
Date Report to Manufacturer06/19/2019
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/15/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age78 YR